# SDR GLB2008F00005

- Difficulty date: June 18, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027179
- Condition: Cracked
- Location: Bs 288
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HEAVY ANGLE CRACKED APPROX 1.125 INCH IN LENGTH AT FORWARD BEND RADIUS AT FS 288.0. REPAIRED LT HEAVY ANGLE AT FS 288 IAW SRM 53.90.  REPAIR AREA APPROX 13.125 INCH LONG.  RII INSPECTION CP,[;OED WOTJ OAW TASKCARD NR 8.2.1.  (K)
